# SDR ACT

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,810 hours, 31,005 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 20885
- Part serial: 367
- Part time: 10,075 hours, 12,073 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKE OFF, REPLACED L/H MLG UPLOCK ACTUATOR OPS CHECK GOOD
